Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 7, Pages 1158–1168 (Mi zvmmf1650)  

This article is cited in 9 scientific papers (total in 9 papers)

Grid bases of orthogonal compactly supported functions

V. L. Leont'ev, N. Ch. Lukashanets

Ulyanovsk State University

Full text: PDF file (1197 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:7, 1116–1126

Bibliographic databases:
UDC: 519.63
MSC: Primary 65D07; Secondary 41A15
Received: 18.03.1998
Revised: 03.02.1999

Citation: V. L. Leont'ev, N. Ch. Lukashanets, “Grid bases of orthogonal compactly supported functions”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999), 1158–1168; Comput. Math. Math. Phys., 39:7 (1999), 1116–1126

Citation in format AMSBIB
\Bibitem{LeoLuk99}
\by V.~L.~Leont'ev, N.~Ch.~Lukashanets
\paper Grid bases of orthogonal compactly supported functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 7
\pages 1158--1168
\mathnet{http://mi.mathnet.ru/zvmmf1650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711781}
\zmath{https://zbmath.org/?q=an:0970.65012}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 7
\pages 1116--1126


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1650
  • http://mi.mathnet.ru/eng/zvmmf/v39/i7/p1158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Leont'ev, N. Ch. Lukashanets, “Orthogonal compactly supported functions on triangular grids and their use in a mixed variational-difference method”, Comput. Math. Math. Phys., 41:7 (2001), 1038–1046  mathnet  mathscinet  zmath
    2. V. L. Leont'ev, “Orthogonal compactly supported functions in eigenvalue problems”, Comput. Math. Math. Phys., 41:6 (2001), 825–831  mathnet  mathscinet  zmath
    3. V. L. Leontev, “Ortogonalnye splainy i variatsionno-setochnyi metod”, Matem. modelirovanie, 14:3 (2002), 117–127  mathnet  mathscinet  zmath
    4. V. L. Leontev, A. Yu. Melentev, “Ortogonalnye finitnye funktsii v variatsionno-setochnykh metodakh teorii krivolineinykh sterzhnei”, Matem. modelirovanie, 14:2 (2002), 39–50  mathnet  zmath
    5. V. L. Leontev, “O skhodimosti smeshannogo variatsionno-setochnogo metoda”, Sib. zhurn. vychisl. matem., 5:1 (2002), 25–34  mathnet  zmath
    6. V. L. Leontev, A. Yu. Melentev, “Setochnye metody rascheta krivolineinykh sterzhnei”, Matem. modelirovanie, 15:10 (2003), 95–104  mathnet  zmath
    7. Leontev V.L., “O svoistvakh ortogonalnykh finitnykh funktsii i ob ikh ispolzovanii v algoritmakh chislennykh metodov”, Fundamentalnye issledovaniya, 2012, 696–699  elib
    8. V. L. Leontev, “Ortogonalnaya sistema Franklina i ortogonalnaya sistema finitnykh funktsii v chislennykh metodakh resheniya kraevykh zadach”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:2 (2015), 398–404  mathnet  crossref  zmath  elib
    9. A. V. Schurenko, V. L. Leontev, “Finitnye funktsii v algoritmakh kriptografii”, PDM, 2017, no. 36, 73–83  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:197
    Full text:103
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021